Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Jacksonville, FL

March 30, 2021Bradford County, Florida

NWS Jacksonville, FL issued this special weather statement at Mar 30, 2021, 5:08 AM EDT for Bradford County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2021, 5:08 AM EDT (09:08 UTC)
Expired
Mar 30, 2021, 5:45 AM EDT
In force
37 min
Issued by
NWS Jacksonville, FL

County Bradford County, FL

The radar

The Jacksonville radar (KJAX), 76 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

297 
WWUS82 KJAX 300908
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
508 AM EDT Tue Mar 30 2021
 
FLZ023-030>032-136-300945-
Eastern Alachua FL-Baker FL-Union FL-Bradford FL-Clay FL-
508 AM EDT Tue Mar 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTH CENTRAL
ALACHUA...SOUTHEASTERN BAKER...CENTRAL UNION AND WEST CENTRAL CLAY
COUNTIES UNTIL 545 AM EDT...

* At 507 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Lake Butler, moving northeast
  at 25 mph.

* Minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Starke, Lake Butler, Raiford, Worthington Spring, Worthington
  Springs, Groves, New River, Beasley, Camp Blanding and Kingsley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2983 8238 3001 8246 3020 8206 3000 8189
TIME...MOT...LOC 0907Z 244DEG 22KT 2997 8234 

$$

SHASHY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 1:22 AM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Mar 30, 1:22 AM EDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
122 AM EDT Tue Mar 30 2021

.AVIATION...
[Through 06Z Wednesday]

An area of rain with embedded thunderstorms will overspread the
region from the west southwest this morning. Restrictions in the
rain and stratus will be possible this morning and afternoon. The
rain coverage and potential for restrictions will decrease late in
the afternoon, with the rain ending in the evening.

&&

.PREV DISCUSSION [850 PM EDT]...

.NEAR TERM [Tonight through Tuesday]...High pressure to the north
will move off the east coast tonight while a weak mid-level
trough in the southern stream aloft brings the front located over
south Florida back north. The warm front will traverse the area
on Tuesday bringing showers and scattered thunderstorms from late
tonight through Tuesday. A few storms may become strong Tuesday
afternoon due to heating and strong wind shear present over the
area. Temperatures will warm back into the upper 70s and lower 80s
on Tuesday.

.SHORT TERM [Wednesday through Thursday Night]...
The area will be in the warm sector on Wednesday with an approaching
cold front and upper trough over the Ms River Valley. Showers and
thunderstorms are expected Wednesday afternoon and night as the
front moves across the area...exiting by early Thursday morning.
Highest pops will be over se Ga where the best lift and instability
is expected to be located. Temperatures will be in the upper 80s
on Wednesday ahead of the front. Temperatures on Thursday will be
mostly in the 60s.

.LONG TERM [Friday Through Monday]...Surface high building in from
the northwest on Friday will shift east and off the east coast
Sunday and Monday. Dry pattern with below normal temperatures will
occur Friday and Saturday with frost possible over se Ga Friday
night as lows drop into the mid 30s. Temperatures will rebound
Sunday and Monday as readings will be near average levels.

.MARINE...High pressure to the north will move off the east coast
tonight allowing a warm front to return north across the area on
Tuesday. This will bring an increase in showers and thunderstorms
late tonight and Tuesday. A cold front will move southeast across
the area Wednesday night. High pressure will build to the northwest
Thursday and off the southeast coast this weekend. Advisory
conditions are expected to develop offshore Thursday through
Friday night.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  77  64  86  50  62 /  50  10  30  30  10
SSI  70  64  80  54  65 /  60  10  30  30  10
JAX  75  65  86  56  67 /  50  10  30  20  10
SGJ  75  67  83  59  69 /  40  10  20  20  10
GNV  80  66  87  58  70 /  50  30  20  20  10
OCF  84  67  88  61  73 /  50  40  10  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Mar 30, 2:07 AM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
207 AM EDT Tue Mar 30 2021

FLZ021-035-222-300645-
Southern Columbia FL-Suwannee FL-Gilchrist FL-
207 AM EDT Tue Mar 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GILCHRIST...
SOUTHWESTERN COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES UNTIL 245 AM
EDT...

* At 207 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles south of Obrien, or 11 miles
  northwest of Bell, moving northeast at 20 mph.

* Small hail possible with this storm.

* Locations impacted include...
  Ichetucknee Spring, Fort White, Branford and Hildreth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3007 8280 2999 8273 2991 8270 2986 8288
      2989 8288 2988 8289 2990 8290 2989 8291
      2989 8292 2990 8291 2992 8293 2995 8292
      2996 8293 2996 8295 2999 8296
TIME...MOT...LOC 0607Z 244DEG 15KT 2990 8295

SHASHY
Special weather statement, Mar 30, 5:08 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
508 AM EDT Tue Mar 30 2021

FLZ023-030>032-136-300945-
Eastern Alachua FL-Baker FL-Union FL-Bradford FL-Clay FL-
508 AM EDT Tue Mar 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTH CENTRAL
ALACHUA...SOUTHEASTERN BAKER...CENTRAL UNION AND WEST CENTRAL CLAY
COUNTIES UNTIL 545 AM EDT...

* At 507 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Lake Butler, moving northeast
  at 25 mph.

* Minor flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Starke, Lake Butler, Raiford, Worthington Spring, Worthington
  Springs, Groves, New River, Beasley, Camp Blanding and Kingsley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2983 8238 3001 8246 3020 8206 3000 8189
TIME...MOT...LOC 0907Z 244DEG 22KT 2997 8234

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:07 AM EDTSpecial Weather StatementJAXGilchrist38 min
Mar 30, 5:28 AM EDTSpecial Weather StatementJAXBradford, Clay, Union47 min
Mar 30, 5:57 AM EDTSpecial Weather StatementJAXBradford, Clay48 min
Mar 30, 6:37 AM EDTSpecial Weather StatementJAXBradford, Clay53 min
Mar 30, 6:43 AM EDTSpecial Weather StatementJAXGilchrist47 min
Mar 30, 7:33 AM EDTSpecial Weather StatementJAXBradford, Gilchrist, Union57 min
Mar 30, 8:02 AM EDTAreal Flood WarningJAXBradford3 hr
Mar 30, 8:51 AM EDTFlash Flood WarningJAXBradford76 min
Mar 30, 10:52 AM EDTSpecial Weather StatementJAXSuwannee38 min
Mar 30, 5:27 PM EDTSpecial Weather StatementJAXGilchrist48 min
Mar 30, 5:53 PM EDTSpecial Weather StatementJAXMarion52 min
Mar 30, 6:00 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion45 min
Mar 30, 6:16 PM EDTAreal Flood WarningJAXMarion119 min
Mar 30, 6:39 PM EDTSpecial Weather StatementJAXMarion51 min
Mar 30, 6:45 PM EDTSevere Thunderstorm WarningJAXMarion16 min
Mar 30, 6:52 PM EDTSpecial Weather StatementJAXAlachua38 min
Mar 30, 7:01 PM EDTAreal Flood WarningJAXAlachua89 min
Mar 30, 7:27 PM EDTAreal Flood WarningJAXAlachua93 min
Mar 30, 7:29 PM EDTSpecial Weather StatementJAXAlachua46 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.